| Catalog Number |
02-022-35-4009 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Synovitis (2094); Joint Laxity (4526); Swelling/ Edema (4577)
| Date of Event |
12/28/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices: 6187655 200-07-32 - advanced patella 32mm 3 peg implant 6289060 02-022-45-4040 - truliant tib fit tray cem sz 4f / 4t 6330361 02-020-11-0340 - truliant ps cem fem ps cem right sz 4 the product associated with the reported event is within the scope of recall z-0023-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was the cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 36 months after a right total knee replacement procedure, the patient underwent a revision procedure to address aseptic loosening of the femoral component, increased swelling and instability after a fall onto the right knee.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted loosening of the femoral component.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
H6: corrected medical device problem code, type of investigation.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, instability, and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.